# SDR ASAA9810068

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dented
- Location: Bs 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND LEFT FUSELAGE MAIN CARGO DOOR SILL, LONGERON 17 AT STATION 474 DENTED.  REPAIRED PER ASA EA 5330-01323.  (M)
